Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
150 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Face twitching, drooping mouth. Pain in leg, feet cramps

every now and then i get these awful twitches all over my face. I haven t had them for 2 or 3 weeks now and just yesterday they started again. It feels like my mouth is drooping and i can t open it properly which means that i can t talk properly and i end up stuttering . The twitching is also under and around my eyes and on my forehead . There is no amount of food or kind of food that could be causing it or that helps to make it better. My hands also lock up so that my thumb is touching my index finger and i get pains down my legs and cramp in my feet so am unable to sit without moving about constantly to get comfortable. What could this be please help.
Thu, 24 Jan 2013
Report Abuse
Radiologist 's  Response
You must be suffering from Electrolyte disorders.From the symptoms it seems to be due to lack of Calcium electrolyte in your body causing Neuromuscular excitability.
Hence i sincerely request you to do the following tests
(1)Complete blood count
(2)Serum electrolytes level (particularly S.Na,S.K,S.Ca,S.Mg).
If this is the case then you will have to get the disorder corrected immediately as it may worsen and may even become life threatening.
First do the investigations done and accordingly get the treatment started.

Feel free to ask questions,if any.
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hello, I have been on statins for 30 years. In the last 6 months my doctor increased dosage of Pravastatin to 80mg. During this time I experienced...